Journal of Jishou University(Natural Sciences Edition) ›› 2021, Vol. 42 ›› Issue (5): 20-26.DOI: 10.13438/j.cnki.jdzk.2021.06.004

• Mathematics • Previous Articles     Next Articles

Error Bound Estimation for Linear Complementarity Problems of B-Matrices

LI Huijun, MO Hongmin, HUANG Jiaxian   

  1. (College of Mathematics and Statistics, Jishou University, Jishou416000, Hunan China)
  • Online:2021-09-25 Published:2022-01-18

Abstract: According to the upper bound of the infinite norm of the inverse matrix of strictly diagonally dominant M-matrix, a new error bound of the solution of the linear complementarity problem of B-matrix is obtained by using the technique of inequality scaling.

Key words: B-matrix, linear complementarity problem, strictly diagonally dominant matrix, error bounds

WeChat e-book chaoxing Mobile QQ